# SDR DALA2021062903521

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 10,602 hours, 5,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 EPSU SYSTEM TEST FAILS EPSU (15WL) MID L. REF NR 0183. REMOVED AND REPLACED THE POWER SUPPLY PER A321 AMM 33-51-38, OPS CHECK GOOD. (LP# 1852928)
